# SDR DALA2023020200830

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 29,130 hours, 11,070 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2608342) DURING INSPECTION FOUND CORROSION ON ZEE SUPPORT AT STA:949 AND STA: 927 RBL+56. LOWER MAIN SILL INNER CHORD (ZEE SUPPORT) STA 943-STA 953 WAS REPAIRED PER PRI 605508-14 REV.1 AND ER/A 605508-14 REV: ORIGINAL.
